Translator Disclaimer
2018 The Choquet Integral in Capacity
Sorin G. Gal
Real Anal. Exchange 43(2): 263-280 (2018). DOI: 10.14321/realanalexch.43.2.0263

Abstract

In this paper we introduce and study the new concept of the Choquet integral in capacity, which generalizes the Riemann integral in probability and the classical Choquet integral. Properties of this new integral are proved and some applications are presented.

Citation

Download Citation

Sorin G. Gal. "The Choquet Integral in Capacity." Real Anal. Exchange 43 (2) 263 - 280, 2018. https://doi.org/10.14321/realanalexch.43.2.0263

Information

Published: 2018
First available in Project Euclid: 27 June 2018

zbMATH: 06924888
MathSciNet: MR2002651
Digital Object Identifier: 10.14321/realanalexch.43.2.0263

Subjects:
Primary: 28A10, 28A12
Secondary: 28A25

Rights: Copyright © 2018 Michigan State University Press

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.43 • No. 2 • 2018
Back to Top